MAUDE Adverse Event Report: ARTHREX, INC. MODULAR DRILL, 10­° FULL, 25 MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. MODULAR DRILL, 10­° FULL, 25 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number MODULAR DRILL, 10­° FULL, 25 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/30/2025, it was reported by a sales representative via (b)(4) that an ar-9596-1025f instrument is worn down.Issue occurred during a case with no patient effect.Additional information: drill would not connect to the driver.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
MODULAR DRILL, 10­° FULL, 25 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22176373
Report Number1220246-2025-02422
Device Sequence Number18521724
Product Code HWE
UDI-Device Identifier00888867346109
UDI-Public00888867346109
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR DRILL, 10­° FULL, 25 MM
Device Catalogue NumberAR-9596-1025F
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown